# SDR SWAA095056

- Difficulty date: August 3, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 10,943 hours, 6,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 81000
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EELS LENS COVER MISSING.  REMOVED AND REPLACED EEPLS PER MM.
